# SDR AALA201808098009

- Difficulty date: August 8, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 18,766 hours, 7,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500f-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL CORRODED IN FORWARD CARGO AT BS 500F - 500I, RBL 23 - 25. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2-5R.
